Virginia, 2012Tornado in Virginia, July 14, 2012
July 14, 2012 · NWS AKQ · 1 event in 1 county or zone
Isolated severe thunderstorm along a weak frontal boundary produced a tornado across portions of the Virginia Eastern Shore.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated severe thunderstorm along a weak frontal boundary produced a tornado across portions of the Virginia Eastern Shore.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jul 14, 10:07 AM EST, 2 hours 1 minute earlier.
Area forecast discussion, Jul 14, 10:07 AM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1107 AM EDT SAT JUL 14 2012
.SYNOPSIS...
A WARM FRONT LIFTS NORTH OF THE REGION THIS AFTERNOON. BERMUDA
HIGH PRESSURE BUILDS OVER THE AREA FOR TONIGHT THROUGH EARLY NEXT
WEEK RETURNING THE AREA TO ABOVE NORMAL TEMPERATURES.
&&
.NEAR TERM /THROUGH TONIGHT/...
QUICK UPDATE TO GRIDS / ZFP TO ACCOUNT FOR CURRENT RADAR TRENDS.
GIVEN THE EARLY DEVELOPMENT OF CONVECTION AND PROGGED CONVECTIVE
PARAMETERS...DECIDED TO INCREASE POPS ACROSS THE BOARD (TO 50%)
AND BEEF UP TEXT WORDING WITH LOCALLY HEAVY RAINFALL GIVEN FFMP
AMOUNTS OF OVER 1 INCH ACROSS THE EASTERN SHORE THIS MORNING.
EXPECT POP UP PULSE TYPE CONVECTION NEXT SEVERAL HOURS AS RADAR
COVERAGE CONTINUES TO INCREASE WITH EACH VOLUME SCAN. COULD HAVE
SOME WIND GUSTS (AOB 40 MPH) WITH ANY STORMS.
LOSS OF DAYTIME HEATING...EXPECT SHWR/TSTM ACTIVITY WILL WANE
LATER THIS EVENING THEN LOOKING AT SOME CLOUDS OVERNIGHT WITH
POTENTIAL FOR PATCHY FOG. LOWS IN THE 70S.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
BERMUDA HIGH PRESSURE AND S-SW PROGGED TO DOMINATE THE REGION FOR
SUNDAY AND MONDAY. TEMPS RETURN TO ABOVE NORMAL ALONG WITH INCREASING
DEW POINT TEMPS AND HUMIDITY LEVELS. HIGHS SUN AND MON IN THE LOW/MID
90S. LOWS IN THE 70S. DESPITE THE INCREASING WARMTH AND HUMIDITY...
HEAT INDEX VALUES ONLY PROGGED AROUND 100 THROUGH MON...SO NO HEAT
HEADLINES WILL BE NECESSARY. MODELS SHOW ENOUGH MOISTURE FOR LOW
CHC MAINLY LATE AFTERNOON AND EVENING POPS...ESPECIALLY MONDAY
WHERE A LEE TROF DEVELOPS.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE BERMUDA HIGH WILL REMAIN ANCHORED OVER THE SOUTHEAST STATES INTO
MOST OF NEXT WEEK. MEANWHILE...RIDGING OVER THE CENTRAL U.S. WILL
AMPLIFY AND ALLOW A HUDSON BAY LOW TO MOVE OVER THE NORTHEAST CONUS
DURING THE WEEK. EXPECT THE MID ATLANTIC REGION TO EXPERIENCE
UNSETTLED WX AT TIMES AS THE AREA SITS BETWEEN THE BERMUDA HIGH AND
LOW PRESSURE TO THE NORTH. DIURNALLY-DRIVEN THUNDERSTORMS ARE
POSSIBLE EACH AFTERNOON AND EVENING THROUGH THE LONG TERM
PERIOD...WITH A STRONGER COLD FRONT PASSING ACROSS THE REGION
WEDNESDAY NIGHT INTO THURSDAY. HIGH TEMPERATURES ARE STILL PROGGED
TO BE IN THE MID-UPPER 90S (LOW-MID 90S IMMEDIATE COAST)...WITH LOW
TEMPS IN THE LOW-MID 70S REGIONWIDE. AS PER PREVIOUS LONG TERM
DISCUSSIONS...A MORE HUMID AND SUBTROPICAL AIRMASS WILL BE IN PLACE
THUS KEEPING DEWPOINTS GENERALLY IN THE LOW-MID 70S. AS A
RESULT...HEAT INDEX VALUES SHOULD HAVE NO PROBLEM REACHING 100 TO
104 DEGREES DURING THE AFTERNOON HOURS AND WILL MOST LIKELY FLIRT
WITH HEAT ADVISORY CRITERIA (105-109 DEGREES) AT TIMES.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
A WEAK WARM FRONT IS LIFTING NORTH ACROSS THE AREA EARLY THIS
MORNING. THIS FRONT SHOULD DISSIPATE OVER THE AREA TODAY PRODUCING
SCATTERED SHOWERS AND THUNDERSTORMS...WITH SCT TO LOCALLY BKN
CIGS AROUND 4K FT...BUT OTHERWISE BKN-OVC CIGS OF 15K FT SHOULD
PREVAIL. A LIGHT SOUTHERLY WIND OF 5-10KT IS EXPECTED FROM MID-
MORNING THROUGH THE AFTERNOON.
OUTLOOK...THE FLOW BECOMES SOUTHERLY FOR THE WEEKEND AND EARLY
NEXT WEEK AS HIGH PRESSURE PREVAILS OVER THE WESTERN ATLANTIC.
THIS WILL RESULT IN PERIODIC CHANCES FOR THUNDERSTORMS.
&&
.MARINE...
BENIGN CONDITIONS ARE EXPECTED OVER THE MARINE AREA THROUGH THE
MIDDLE OF NEXT WEEK. HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL
RESULT IN A S-SW WIND WITH SPEEDS 10-15KT OR LESS. SEAS SHOULD
GENERALLY BE 2-3FT (OCCASIONALLY PUSHING 3-4 FT N)...WITH WAVES
AROUND 1FT IN THE BAY (1-2FT AT THE MOUTH OF THE BAY). MOIST
SOUTHERLY FLOW WILL MAINTAIN A MINIMAL PROBABILITY OF THUNDERSTORMS.
&&
.EQUIPMENT...
RICHMOND NOAA WEATHER RADIO TRANSMITTER IS OFF THE AIR. SEE PNSAKQ
FOR DETAILS.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.
&&
SYNOPSIS...JDM/MPR
NEAR TERM...JDM
SHORT TERM...JDM/MPR
LONG TERM...BMD
AVIATION...AJZ
MARINE...AJZ
EQUIPMENT...
Hazardous weather outlook, Jul 14, 9:19 AM EST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
1019 AM EDT SAT JUL 14 2012
MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-151430-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
1019 AM EDT SAT JUL 14 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE LOWER
EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...
INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF
NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...
INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH
HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE
MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...
THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL
VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL THIS
AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
ANZ630>638-650-652-654-656-658-151430-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER-
JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE-
JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS
BRIDGE-TUNNEL-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO
20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
TO 20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
TO 20 NM-
1019 AM EDT SAT JUL 14 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE CENTRAL
CHESAPEAKE BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC
COASTAL WATERS...CURRITUCK SOUND...THE EASTERN JAMES RIVER...THE
EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
44
In the hours before
Special weather statement, Jul 14, 9:04 AM EST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1004 AM EDT SAT JUL 14 2012
MDZ021-141445-
DORCHESTER-
1004 AM EDT SAT JUL 14 2012
...STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN DORCHESTER COUNTY
THROUGH 1045 AM EDT...
AT 1002 AM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HARMONY TO TRAPPE...
MOVING EAST SOUTHEAST AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...SECRETARY...
SECRETARY...AND...EAST NEW MARKET...HURLOCK.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
LOCALLY HEAVY DOWNPOURS.
SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
LAT...LON 3871 7581 3868 7579 3869 7576 3864 7570
3856 7569 3860 7599 3863 7599 3863 7616
3863 7599 3868 7594 3870 7590 3871 7584
44Special weather statement, Jul 14, 9:48 AM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1048 AM EDT SAT JUL 14 2012
MDZ023>025-VAZ099-141530-
ACCOMACK VA-INLAND WORCESTER MD-MARYLAND BEACHES MD-SOMERSET MD-
1048 AM EDT SAT JUL 14 2012
...THUNDERSTORMS PRODUCING HEAVY DOWNPOURS ACROSS THE EASTERN SHORE...
AT 1046 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS FROM 8 MILES EAST OF PRINCESS
ANNE TO MARION STATION...OR FROM 8 MILES EAST OF PRINCESS ANNE TO 8
MILES SOUTHWEST OF POCOMOKE CITY...MOVING EAST AT 20 TO 25 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR...
POCOMOKE CITY AROUND 1055 AM EDT...
SNOW HILL AROUND 1110 AM EDT...
NEWARK AROUND 1120 AM EDT...
WIND GUSTS TO 30 MPH AND LOCALLY HEAVY RAINFALL WILL BE LIKELY IN
THE PATH OF THESE STORMS. RAINFALL RATES OF AROUND ONE INCH PER HOUR
WILL CAUSE PONDING OF WATER ON ROADWAYS...AND POSSIBLE LOCALIZED
FLOODING IN LOW LYING AND FLOOD PRONE AREAS.
LAT...LON 3813 7516 3800 7525 3800 7531 3810 7524
3812 7520 3820 7518 3823 7521 3820 7525
3815 7524 3813 7528 3807 7528 3800 7538
3799 7587 3804 7585 3806 7582 3806 7584
3826 7576 3831 7510
44Special weather statement, Jul 14, 11:03 AM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1203 PM EDT SAT JUL 14 2012
VAZ099-141645-
ACCOMACK VA-
1203 PM EDT SAT JUL 14 2012
...STRONG THUNDERSTORM PRODUCING HEAVY RAINFALL...
AT 1201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL ACCOMACK COUNTY...OR ABOUT 19 MILES
SOUTHWEST OF CHINCOTEAGUE. THE STORM WAS NEARLY STATIONARY...BUT
HAS SHOWN A SLOW MOVEMENT TO THE EAST. IF THE STORM HOLDS
TOGETHER...IT WILL BE NEAR ASSAWOMEN ISLAND AT 1210 PM EDT.
RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL CAUSE PONDING OF
WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND
FLOOD PRONE AREAS.
LAT...LON 3777 7552 3776 7554 3775 7553 3773 7555
3771 7555 3771 7556 3767 7557 3764 7559
3771 7568 3782 7561 3781 7550
44Special weather statement, Jul 14, 11:29 AM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1229 PM EDT SAT JUL 14 2012
MDZ022-024-025-141730-
INLAND WORCESTER MD-MARYLAND BEACHES MD-WICOMICO MD-
1229 PM EDT SAT JUL 14 2012
...STRONG THUNDERSTORM OVER WORCESTER COUNTY MOVING NORTHEAST...
AT 1226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SNOW HILL...OR ABOUT 14 MILES NORTHEAST OF
POCOMOKE CITY...MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORMS
WILL BE NEAR NEWARK AND WHITON AT 1250 PM EDT...IRONSHIRE AT 105 PM
EDT...BERLIN AT 120 PM EDT...SHOWELL AT 130 PM EDT. THE STORMS MAY
ALSO AFFECT PORTIONS OF OCEAN CITY PROPER OVER THE NEXT HOUR.
WIND GUSTS TO 35 MPH...HEAVY DOWNPOURS...AND LIGHTNING ARE EXPECTED
WITH THESE STORMS. IF YOU HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER BEFORE THESE STORMS
REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
THE HEAVY RAINFALL FROM THESE STORMS CAN CAUSE PONDING OF WATER ON
ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.
LAT...LON 3837 7506 3823 7515 3822 7518 3821 7517
3820 7518 3823 7522 3820 7525 3815 7524
3815 7528 3807 7528 3814 7548 3846 7536
3846 7510 3844 7504
JFOSTERSpecial weather statement, Jul 14, 11:35 AM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1235 PM EDT SAT JUL 14 2012
VAZ063-070-071-141700-
CHESTERFIELD VA-HANOVER VA-HENRICO VA-
1235 PM EDT SAT JUL 14 2012
...HEAVY RAINFALL OVER RICHMOND...
AT 1234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING HEAVY RAINFALL OVER DOWNTOWN RICHMOND...
MOVING NORTHEAST AT 10 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR
DOWNTOWN RICHMOND AT 1250 PM EDT...RICHMOND HEIGHTS AT 1255 PM EDT.
RAINFALL RATES OF UP TO ONE INCH PER HOUR WILL CAUSE PONDING OF
WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND
FLOOD PRONE AREAS.
LAT...LON 3768 7738 3750 7722 3736 7752 3751 7765
44
Special weather statement, Jul 14, 12:03 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
103 PM EDT SAT JUL 14 2012
VAZ099-141730-
ACCOMACK VA-
103 PM EDT SAT JUL 14 2012
...STRONG THUNDERSTORM CONTINUES TO PRODUCE HEAVY RAINFALL...
AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL ACCOMACK COUNTY...OR ABOUT 16 MILES
NORTHEAST OF EXMORE...DRIFTING SOUTH AT 5 TO 10 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR LOCUSTVILLE AT 115 PM EDT.
WIND GUSTS TO 35 MPH AND HEAVY RAINFALL ARE POSSIBLE IN THE PATH OF
THIS STORM. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL CAUSE
PONDING OF WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN
LOW LYING AND FLOOD PRONE AREAS.
LAT...LON 3760 7560 3759 7560 3758 7558 3757 7558
3754 7560 3751 7563 3751 7573 3753 7572
3754 7574 3773 7568 3776 7553
44Tornado, Accomack
- When
- July 14, 12:08 PM EST to 12:13 PM EST
- Where
- Accomack County, 0.48 mi NNE of Daugherty to 0.16 mi WSW of Daugherty
- Rating
- EF0
- Path length
- 0.58 mi
- Path width
- 100 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.686, -75.667
A slow moving tornado made a short narrow path through rural portions of Accomack county just east of Onley. The tornado first touched down in a small residential development just southwest of the intersection of Custis Neck Road and Drummondtown Road. Numerous trees were damaged or brought down by the tornado with one tree falling on an unoccupied vehicle. The tornado then continued slowly southwest through a wooded area with the last visible tree damage seen just southwest of Accomack Elementary School.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Arizona, July 14, 20121 death · 2 events
- Flash Flooding and Hail in Utah, July 14 to 16, 2012$533,000 · 1 in hail · 15 events
- Lightning Strikes in Tennessee, July 14, 2012$350,000 · 2 events
- Hail and Damaging Winds in Oklahoma, July 14, 2012$202,000 · 1.75 in hail · 7 events
- Flash Flooding and Damaging Winds in Arizona, July 14, 2012$145,000 · 65 kt wind · 8 events
- Flash Flooding and Damaging Wind in Arizona, July 14, 2012$25,000 · 50 kt wind · 5 events
- Hail and Damaging Wind in Iowa, July 14, 2012$23,000 · 1 in hail · 5 events
- Damaging Winds and Lightning Strike in Alabama, July 14, 2012$15,000 · 52 kt wind · 8 events
- Damaging Winds in Arkansas, July 14, 2012$17,000 · 56 kt wind · 4 events
- Flash Flooding in Virginia, July 14, 20126 events
- Hail and Heavy Rain in Oregon, July 14, 20121 in hail · 5 events
- Damaging Wind and Heavy Rain in Colorado, July 14, 201258 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 398730.